Ask a Doctor and Get an Answer to Your Medical Question ASAP
Good afternoon, I am Dr Elliot and hope that I can help
Do you have a photo of these spots please?
Thanks, ***** ***** have you had these for? Do you get any on your face or back?
I think this is a form of Acne Vulgaris - normally would affect the face
Do you ever shave the chest area?
Okay thanks, ***** ***** would treat this as per acne, it is a symptomatic management, but one option is a topical antibiotic or an oral antibiotic for about 2 months to see if this will settle. The alternative is use some over the counter acne skin treatments to dry them out, however I think this would not be as effective
Please see this link for more information, it will mention the face, but the lesions appear like acne lesions
What did you try?
Okay, did it do anything?
I think your next option would be a topical retinoid
So if it is acne, people would use them on and off, 2 months on, then maybe again 4-6 months later, but the key is the skin care in between to try to prevent an outbreak and delay needing the antibiotics
What you have done so far is the right thing, but I think you will just have to continually treat this
Does this help answer your question?
Please could you kindly rate my answer, this is the only way I am credited for answering questions
No worries, best of luck